"Galois symmetry in the WZW fusion ring"의 두 판 사이의 차이
둘러보기로 가기
검색하러 가기
imported>Pythagoras0 |
imported>Pythagoras0 |
||
2번째 줄: | 2번째 줄: | ||
* Jürgen Fuchs, Bert Schellekens and Christoph Schweigert, [http://dx.doi.org/10.1007/BF02099557 Quasi-Galois symmetries of the modularS-matrix] 1996 | * Jürgen Fuchs, Bert Schellekens and Christoph Schweigert, [http://dx.doi.org/10.1007/BF02099557 Quasi-Galois symmetries of the modularS-matrix] 1996 | ||
* Fuchs, J., A. N. Schellekens, and C. Schweigert. 1995. “Galois Modular Invariants of WZW Models.” Nuclear Physics. B 437 (3): 667–694. doi:10.1016/0550-3213(94)00577-2. | * Fuchs, J., A. N. Schellekens, and C. Schweigert. 1995. “Galois Modular Invariants of WZW Models.” Nuclear Physics. B 437 (3): 667–694. doi:10.1016/0550-3213(94)00577-2. | ||
− | * | + | * Gannon, Terry. 1995. “Symmetries of the Kac-Peterson Modular Matrices of Affine Algebras.” Inventiones Mathematicae 122 (2): 341–357. doi:10.1007/BF01231448. http://dx.doi.org/10.1007/BF01231448 |
* Fuchs, Jürgen, Beatriz Gato-Rivera, Bert Schellekens, and Christoph Schweigert. 1994. “Modular Invariants and Fusion Rule Automorphisms from Galois Theory.” Physics Letters. B 334 (1-2): 113–120. doi:10.1016/0370-2693(94)90598-3. | * Fuchs, Jürgen, Beatriz Gato-Rivera, Bert Schellekens, and Christoph Schweigert. 1994. “Modular Invariants and Fusion Rule Automorphisms from Galois Theory.” Physics Letters. B 334 (1-2): 113–120. doi:10.1016/0370-2693(94)90598-3. | ||
* A. Coste and T. Gannon, [http://dx.doi.org/10.1016/0370-2693%2894%2991226-2 Remarks on Galois symmetry in rational conformal field theories], 1994 | * A. Coste and T. Gannon, [http://dx.doi.org/10.1016/0370-2693%2894%2991226-2 Remarks on Galois symmetry in rational conformal field theories], 1994 |
2013년 12월 12일 (목) 13:19 판
articles
- Jürgen Fuchs, Bert Schellekens and Christoph Schweigert, Quasi-Galois symmetries of the modularS-matrix 1996
- Fuchs, J., A. N. Schellekens, and C. Schweigert. 1995. “Galois Modular Invariants of WZW Models.” Nuclear Physics. B 437 (3): 667–694. doi:10.1016/0550-3213(94)00577-2.
- Gannon, Terry. 1995. “Symmetries of the Kac-Peterson Modular Matrices of Affine Algebras.” Inventiones Mathematicae 122 (2): 341–357. doi:10.1007/BF01231448. http://dx.doi.org/10.1007/BF01231448
- Fuchs, Jürgen, Beatriz Gato-Rivera, Bert Schellekens, and Christoph Schweigert. 1994. “Modular Invariants and Fusion Rule Automorphisms from Galois Theory.” Physics Letters. B 334 (1-2): 113–120. doi:10.1016/0370-2693(94)90598-3.
- A. Coste and T. Gannon, Remarks on Galois symmetry in rational conformal field theories, 1994
- WZW commutants, lattices and level-one partition functions http://www.sciencedirect.com/science/article/pii/055032139390669G
- Ph. Ruelle, E. Thiran and J. Weyers, Implications of an arithmetical symmetry of the commutant for modular invariants, Nucl. Phys., Vol. B 402, 1993, pp